Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The homotopy theory of cyclic sets


Authors: W. G. Dwyer, M. J. Hopkins and D. M. Kan
Journal: Trans. Amer. Math. Soc. 291 (1985), 281-289
MSC: Primary 55P15; Secondary 18F25, 19D55, 55U35
MathSciNet review: 797060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this note is to show that the homotopy theory of the cyclic sets of Connes [3] is equivalent to that of $ \operatorname{SO} (2)$-spaces (i.e. spaces with a circle action) and hence to that of spaces over $ K(Z,2)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P15, 18F25, 19D55, 55U35

Retrieve articles in all journals with MSC: 55P15, 18F25, 19D55, 55U35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0797060-1
PII: S 0002-9947(1985)0797060-1
Article copyright: © Copyright 1985 American Mathematical Society